# SDR AUS20030027

- Difficulty date: January 12, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Agusta A119
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 109037043205
- Condition: Cracked
- Location: Tail Boom
- Part time: 282 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL BOOM ASSEMBLY CRACKED. LIMITED INFORMATION PROVIDED.
